# SDR KCSA201811291334

- Difficulty date: November 29, 2018
- Submitted: November 29, 2018
- Operation: Air carrier
- Aircraft: N765CK
- Make and model: Boeing 767-3P6
- Aircraft serial: 26238
- Aircraft time: 85,070 hours, 24,889 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF CORROSION ON AFT CARGO COMPARTMENT DOOR LOWER SILL WEB AT STA 1367 RBL 45.
